MathSciNet Relay Station
MathSciNet bibliographic data
MR146381 (26 #3903) 30.57
Sato, Daihachiro On the rate of growth of entire functions of fast growth. Bull. Amer. Math. Soc. 69 1963 411–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement